# SDR 2002UALA01293

- Difficulty date: August 11, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N345UA
- Make and model: Boeing 737322
- Aircraft serial: 24249
- Aircraft time: 42,406 hours, 22,693 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR SILL VERTICAL WEB GOUGED BETWEEN STATION 793 - 821 RBL 23 (APPROX) BELOW FLOOR TRACK.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED NEW WEB.
